# SDR CALA2018112302416

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 105,684 hours, 16,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Seat 22a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGNS AT 22A TURNING OFF AND ON EMERGENCY ESCAPE PATH LIGHTING SYSTEM OPERATIONAL TEST CARRIED OUT IAW AMM 33-51-00-715-019-001. OPS CHECK GOOD. FLOOR LEVEL EXIT SIGN  LIGHT ASSY ADJACENT TO SEAT 22A REMOVED AND THEN RE-INSTALLED POST LIGHT ASSY VISUAL WIRING CHECK AND WIRING SHAKEDOWN, UNABLE TO FAULT ON GROUND. INSPECTION OF REFIT REQ''D ACCOMPLISHED RII INSPECTION OF ABOVE FLOOR LEVEL AND BELOW CABIN WIDOW EMERGENCY LIGHT COVER AND ASSY FOR INSTALLATION,VERI FIED SECURITY AND NORMAL OPERATION.
